Discussions that mention remeron

Depression board


I just started Celexa a week and a half ago because Remeron was not helping me much. I don't know if I'm trying to get off the Remeron too soon, because what I'm feeling might still be side affects from Celexa. I have noticed already, at times I do seem to be getting better since starting Celexa. But I'm having bursts of anxiety and other weird symptoms that might be withdrawl from Remeron. I have been cutting my 30mg pills in half and taking that for the last 4 nights. The first day I felt great but the symptoms came on the next night. I am taking .5mg of klonopin twice a day to help with the anxiety. It's kind of up and down right now. I'll feel great for a few hours then I'll suddenly start to feel funky. It's kind of hard to describe the symptoms. I'm still only taking halfs on the celexa (they are 20 mg pills). I'll appreciate any input! Thanks! :eek:
:) Jenny, I'm just reading your post. Hope you're still around so you can share with me. I am going through the exact same thing right now. I'm on a low dose of Lexapro and can't figure out if the anxiety I'm feeling is from the withdrawals from Remeron or the beginning anxiety from Lexapro.
Did you finally get off of the Remeron? Hope you're doing o.k. Please post when you can, thanks, God bless, pinkee